# SDR FDEA200903261045

- Difficulty date: March 26, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 59,587 hours, 10,422 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5A70701
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT, MAIN FRAME STA5-73 BETWEEN S-12R TO S-13R.  REPAIRED AS PER SRM 53-30-00 FIGURE 1, VOLUME I, REVISION 40. REPETITIVE INSPECTION REQUIRE. INITIAL AT 14,500 CYCLES AND REPETITIVE INSPECTION AT 9,500 CYCLES TO BE CARRIED OUT AS PER SRM 53-30-00 FIGURE 1, VOLUME I, REVISION 40. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100, REVISION 107.
